# SDR UALA2013051503374

- Difficulty date: May 14, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 47,424 hours, 5,732 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8102142
- Part serial: 200109117
- Condition: Stuck
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE MANIFOLD SENSOR LT, FOUND LT TURBINE BYPASS VALVE STUCK AT .98, MESSAGE 21-23501.  REPLACED LT TURBINE BYPASS VALVE IAW MM, OPS CKD GOOD.
